MathSciNet Relay Station
MathSciNet bibliographic data
MR238135 (38 #6411) 47.80
Kato, Tosio Demicontinuity, hemicontinuity and monotonicity. II. Bull. Amer. Math. Soc. 73 1967 886–889.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement